Volume 16, Issue 2 (10-2021)                   IJMSI 2021, 16(2): 163-177 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Je Cho Y, Shin-min S, Rassias T M, Saadati R. On Nonlinear Random Approximation of 3-variable Cauchy Functional Equation. IJMSI. 2021; 16 (2) :163-177
URL: http://ijmsi.ir/article-1-1296-en.html
Abstract:  
In the  $RC^*$-algebras and Lie $RC^*$-algebras, we approximate the homomorphisms and derivations
  for the 3-variable Cauchy functional equation, by the fixed point method.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb